Stability of neutral stochastic switched time delay systems: An average dwell time approach

Full text for this resource is not available from the Research Repository.

Chen, H, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2017) Stability of neutral stochastic switched time delay systems: An average dwell time approach. International Journal of Robust and Nonlinear Control, 27 (3). 512 - 532. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33527
DOI https://doi.org/10.1002/rnc.3588
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.358...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0104 Statistics
Current > Division/Research > College of Science and Engineering
Keywords stochastic switched systems; time-varying delay
Citations in Scopus 42 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login